# SDR IXXA06SMN283S

- Difficulty date: September 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING REPAIR DOES NOT MEET DTA REQUIREMENTS OF MDC 941K0262, AT STATION 8 LONGERON 32.5 LEFT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063”), AND FILLER (AL 7075 T6 0.050”).  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, DC-8 NDT SPM PART 06-10-01-001, SEMAN DRAWING NUMBER 4322 DATED 09-09-06, SEMAN ENGINEERING ORDER NUMBER 2006706 DATED 09-15-06.  COMPLETED FAA FORM 8110-3 NUMBER 06437 DATED
